Right now he has me on he has me on Fycompa, which I absolutely HATE! I've been on it going on 2 months now, and if anything it's done nothing but make my seizures worse (which is actually one of the side effects). Now why on earth would you give a patient an anti-seizure medication that one of the side effects is worsening of seizures??? Sometimes I question his intelligence. ANY input would be appreciated! Thanks!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 2 answers
I am currently taking 200 mg. of brand name zonegran, I tried the generic and had headaches and more
Posted 17 Feb 2010 • 2 answers
Posted 20 Feb 2013 • 1 answer
Posted 22 May 2015 • 1 answer
Is the generic for Fycompa out on the market yet? I keep talking to my pharmacy and they say no and?
Posted 7 Dec 2015 • 1 answer